Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96415
Title: On the algebraic structure of quasi-cyclic codes II : chain rings
Authors: Ling, San
Sole, Patrick
Keywords: DRNTU::Engineering::Computer science and engineering::Computing methodologies::Symbolic and algebraic manipulation
Issue Date: 2003
Source: Ling, S., & Solé, P. (2003). On the Algebraic Structure of Quasi-cyclic Codes II: Chain Rings Designs. Codes and Cryptography, 30(1), 113-130.
Series/Report no.: Designs, codes and cryptography
Abstract: The ring decomposition technique of part I is extended to the case when the factors in the direct product decomposition are no longer fields but arbitrary chain rings. This includes not only the case of quasi-cyclic codes over rings but also the case of quasi-cyclic codes over fields whose co-index is no longer prime to the characteristic of the field. A new quaternary construction of the Leech lattice is derived.
URI: https://hdl.handle.net/10356/96415
http://hdl.handle.net/10220/9833
ISSN: 09251022
DOI: 10.1023/A:1024715527805
Rights: © 2003 Springer, Part of Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer, Part of Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1023/A:1024715527805].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
33. On the algebraic structure of quasi-cyclic codes II chain rings.pdf244.74 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.